Levaquin Total Abdominal Hysterectomy, Pottasium, Ballance, Bed Rest, Finially
On 7-15-08 I had a total abdominal hysterectomy and was given Levaquin thru IV while I was in the hospital.3 weeks to the day later I had a abscess next to my bowel that had to be removed and again was given Levaquin thru IV while I was in the ... more »
On 7-15-08 I had a total abdominal hysterectomy and was given Levaquin thru IV while I was in the hospital.3 weeks to the day later I had a abscess next to my bowel that had to be removed and again was given Levaquin thru IV while I was in the hospital,both times I got very sick right after I was given Levaquin and when I was discharged on the 2nd.trip I was sent home with Levaquin 500mg pills.After taking 2 of the Levaquin pills I again was so sick and could not keep anything down so I called my DR.and explained to him what was going on and I was told I had to keep taking the Levaquin.After a few more days had passed I went into the office to see the DR.and again told him how sick I was and that I was unable to go to sleep,again I was told to continue the Levaquin and that my hormones were out of balance and that was why I was unable to go to sleep.On 9-2-08 I finally went back to work after being off for 7 weeks. I still was suffering from insomnia and was only getting 2-3 hours of sleep a night but was feeling better.On 9-30-08 I had a follow up with my primary care DR.my blood pressure was 211/160 and my pulse was 177 and also had a bad cough with wheezing and was sent straight to the ER.I was admitted and for the next 6 days was given Levaquin thru IV and the more I got the sicker I was to a point I thought I was dying.I ended up with a rash all over my face and finally on day 7 a Lung DR.came into the room and took one look at me and said "oh my god,we have to take you off of that antibiotic")
I was sent home on day 8 and after being home for 3 days all of the Tendons in both legs,ankles,arms,hands and right shoulder were inflamed to a point where the DR.was afraid that they were going to rapture so I was on complete bed rest for 3 weeks.I am now suffering from both ankles swelled and ache all the time along with all of the minerals in my body have completely bottomed out along with the calcium and potassium and also now I have several inflammatory markers in my blood and have to go see a Rheumatology & Arthritis DR.My lungs have also been damaged from Levaquin and I am now using 3 different inhalers and I have never had a breathing problem previous to this.Now for those who have commented that we should have researched the drug before taking the meds in my case I was unable to do so being as though I was given it in the hospital ! I still have no idea how much damage I will be left with and what will be permanent.I will post again when I find out more on the damage that this drug has done to my 44 year old body.